Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jan 16, 2017, 3:51 AM CST for Leon County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2017, 3:51 AM CST (09:51 UTC)
- Expired
- Jan 16, 2017, 4:15 AM CST
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 175 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
728
WFUS54 KFWD 160951
TORFWD
TXC289-161015-
/O.NEW.KFWD.TO.W.0010.170116T0951Z-170116T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
351 AM CST MON JAN 16 2017
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Leon County in central Texas...
* Until 415 AM CST
* At 350 AM CST, a severe thunderstorm capable of producing a tornado
was located 15 miles northwest of Austonio, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Leon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3133 9578 3139 9582 3146 9573 3146 9572
3145 9571 3143 9571 3141 9570 3140 9570
3139 9569 3138 9569 3137 9567 3136 9566
TIME...MOT...LOC 0950Z 241DEG 32KT 3139 9575
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JLDunn1 follow-up statement
467
WWUS54 KFWD 161015
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
415 AM CST MON JAN 16 2017
TXC289-161024-
/O.EXP.KFWD.TO.W.0010.000000T0000Z-170116T1015Z/
Leon TX-
415 AM CST MON JAN 16 2017
...THE TORNADO WARNING FOR EAST CENTRAL LEON COUNTY WILL EXPIRE AT
415 AM CST...
The storm which prompted the warning has weakened below severe limits
and exited the warned area. Therefore the warning will be allowed to
expire.
LAT...LON 3133 9578 3139 9582 3146 9573 3146 9572
3145 9571 3143 9571 3141 9570 3140 9570
3139 9569 3138 9569 3137 9567 3136 9566
TIME...MOT...LOC 1014Z 241DEG 32KT 3150 9553
$$
JLDunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 16, 3:47 AM CST, 4 minutes earlier.
Area forecast discussion, Jan 16, 3:47 AM CST, 4 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 347 AM CST Mon Jan 16 2017 .DISCUSSION... Rain and thunderstorms continue to push to the east early this morning as the upper low responsible for last night's round of severe storms and flooding ejects northeastward into the Central Plains. Where skies cleared out behind the line of storms, patchy fog (some dense) has formed mostly along/west of I-35. Expect visibilities to remain less than a mile and occasionally less than 1/4 mile in this area, and have gone with a Dense Fog Advisory through 9am. The advisory may need to be expanded farther east if conditions begin to deteriorate. Showers and storms will linger across our southeastern counties today where a moisture gradient and weak surface convergence will remain. Additional showers and storms may develop in this area later this afternoon, but a lack of strong large-scale ascent as well as limited instability should limit any storm's intensity. In the meantime, drier air will be slowly filtering in from the west across the rest of North and Central TX with light westerly surface winds. Later today and tonight, a cold front (currently positioned roughly from OKC southwestward through the TX Panhandle) will move through the area. Winds will become northwesterly which will advect in cooler air overnight dropping temperatures 5-15 degrees for Tuesday. The aforementioned cold front will stall across south TX on Tuesday with a deepening upper low taking shape to our west. As this low intensifies and moves toward the region Tuesday night, isentropic ascent over the frontal zone will result in showers and isolated storms developing across much of Central TX. Have continued an upward trend in PoPs during the middle of the week as guidance continues to advertise a higher potential for rain and a few thunderstorms. With this activity being elevated above a cooler surface layer well north of the stalled front, severe storms are not expected. In fact, due to very limited instability, activity may consist more of widespread showers without much thunder. The highest rain chances will be on Wednesday with the highest PoPs confined to Central TX through the middle of the week. Rain and thunderstorm chances will begin tapering off from west to east on Thursday as the upper low begins shifting northward, pulling the stationary front back north as a warm front. Temperatures on Thursday will be a few degrees warmer as south flow resumes and some clearing skies allow for increased heating. It appears our forecast area will be situated on the subsident side of the departing shortwave during this time which implies most of the thunderstorm potential will be shifting east of the area for the rest of Thursday. Forecast confidence decreases heading into the weekend, although it does appear an active pattern will still send numerous disturbances through the area into early next week. We should be between systems on Friday with above normal temperatures continuing. Guidance is suggesting another shortwave will be digging southward through the Central Plains during this time which would affect our weather for the upcoming weekend. This shortwave would be capable of generating a deep surface low to our north on Saturday/Sunday leading to additional chances for thunderstorms across parts of East TX. -Stalley && .AVIATION... /ISSUED 1155 PM CST Sun Jan 15 2017/ /06Z TAFs/ Metroplex airports--The rain is ending from west to east across the Metroplex, and should be east of KDAL by 07-08Z. Light and variable winds will become more westerly overnight. VFR cigs will become clear in a few hours and there's a decent potential light fog will develop due to moisture in place and a wet ground from the rain. Will be keeping a close eye on this potential and for now will indicate a 2SM from 09-16Z. Otherwise, VFR conditions are expected but there may be a few low clouds as a front moves through the region later today. The winds will shift to the northwest late this afternoon with this front. Waco airport--Showers and thunderstorms will continue near the airport through 08-09Z. As the ceilings clear in a few hours, light fog may develop due to moisture in place and a wet ground from the rain. Will carry a 2SM from 10-16Z but keep a close eye on this development during the overnight hours. Otherwise, VFR conditions are expected. The winds will become westerly overnight and then become northwesterly late Monday afternoon as a front moves through the region. There may be a few showers or an isolated thunderstorm near the front in the afternoon hours but at this time the best rain potential is southeast of the airport. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 66 43 56 45 58 / 10 0 10 40 30 Waco 69 47 55 44 59 / 10 10 40 60 40 Paris 64 43 56 44 57 / 50 10 5 40 30 Denton 62 40 55 39 57 / 10 0 10 40 30 McKinney 63 42 56 42 58 / 20 0 10 40 30 Dallas 66 44 56 47 59 / 10 0 10 40 30 Terrell 67 45 57 44 59 / 30 10 20 50 30 Corsicana 67 48 57 47 59 / 40 10 40 60 40 Temple 68 48 55 45 59 / 20 10 60 60 50 Mineral Wells 62 39 55 40 58 / 5 0 10 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM CST this morning for TXZ091- 100>102-115>117-129>132-141>143. && 82/26
Hazardous weather outlook, Jan 15, 11:04 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1104 PM CST SUN JAN 15 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1104 PM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS MAINLY ALONG AND EAST OF A SHERMAN TO GRANBURY TO LAMPASAS LINE. A FEW STORMS MAY APPROACH SEVERE LIMITS WITH THE MAIN THREATS BEING STRONG STRAIGHT LINE WINDS...AND SMALL HAIL. THERE WILL BE A RISK FOR A BRIEF TORNADO OR TWO...BUT OVERALL THIS THREAT CONTINUES TO DECREASE. IN ADDITION...HEAVY RAIN MAY RESULT IN ISOLATED INSTANCES OF FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS. OTHERWISE PATCHY FOG WILL BE POSSIBLE FOR AREAS ALONG AND NORTHWEST OF A COMANCHE TO FORT WORTH TO SHERMAN LINE. VISIBILITY MAY FALL INTO THE 1 TO 2 MILE RANGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE I-35 CORRIDOR. A FEW STRONG TO NEAR SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY... THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT MAINLY FOR AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR. 24-BAIN
In the hours before
Special weather statement, Jan 15, 11:33 PM CST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1133 PM CST SUN JAN 15 2017
TXZ159-160615-
McLennan TX-
1133 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 1215 AM
CST...
At 1132 PM CST, Doppler radar was tracking a strong thunderstorm near
McGregor, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
West, Mart, Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel,
Crawford, Golinda, Hallsburg, Northcrest, Gholson and Leroy.
LAT...LON 3132 9742 3159 9760 3186 9704 3152 9680
3124 9734
TIME...MOT...LOC 0532Z 225DEG 31KT 3143 9746
30Special weather statement, Jan 15, 11:54 PM CST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1154 PM CST SUN JAN 15 2017
TXZ122-135-146>148-160700-
Van Zandt TX-Anderson TX-Freestone TX-Henderson TX-Navarro TX-
1154 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR FREESTONE...VAN ZANDT...
HENDERSON...ANDERSON AND SOUTHEASTERN NAVARRO COUNTIES UNTIL 100 AM
CST...
At 1153 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Golden to near Teague.
Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Palestine, Athens, Gun Barrel City, Canton, Teague, Fairfield, Grand
Saline, Chandler, Van, Malakoff, Edgewood, Elkhart, Frankston,
Wortham, Brownsboro, Eustace, Berryville, Trinidad, Fruitvale and
Edom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3151 9573 3153 9576 3156 9571 3165 9574
3160 9576 3162 9579 3141 9623 3180 9650
3190 9629 3279 9587 3277 9577 3269 9560
3248 9560 3235 9545 3223 9549 3208 9542
3185 9545 3168 9528 3161 9526
TIME...MOT...LOC 0553Z 241DEG 48KT 3283 9557 3171 9631
30Special weather statement, Jan 16, 12:57 AM CST, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1257 AM CST MON JAN 16 2017
TXZ122-135-160745-
Van Zandt TX-Henderson TX-
1257 AM CST MON JAN 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN ZANDT AND
HENDERSON COUNTIES UNTIL 145 AM CST...
At 1256 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Edom to 11 miles south of Athens. Movement
was northeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Athens, Chandler, Brownsboro, Berryville, Edom, Coffee City,
Murchison, Poynor and Moore Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3201 9601 3235 9590 3250 9560 3248 9560
3235 9545 3233 9546 3228 9545 3223 9549
3218 9546 3215 9548 3209 9543
TIME...MOT...LOC 0656Z 236DEG 23KT 3235 9570 3204 9587
JLDUNNSpecial weather statement, Jan 16, 1:19 AM CST, 2 hours 32 minutes before
Special Weather Statement National Weather Service Fort Worth TX 119 AM CST MON JAN 16 2017 TXZ174-175-160745- Robertson TX-Milam TX- 119 AM CST MON JAN 16 2017 ...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 145 AM CST... At 118 AM CST, Doppler radar was tracking strong thunderstorms along a line extending from near Cameron to 6 miles west of Tanglewood. Movement was northeast at 55 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Rockdale, Cameron and Milano. LAT...LON 3088 9711 3111 9681 3074 9661 3047 9714 TIME...MOT...LOC 0718Z 221DEG 47KT 3085 9706 3050 9710 jldUNN
Special weather statement, Jan 16, 2:10 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
210 AM CST MON JAN 16 2017
TXZ175-160845-
Robertson TX-
210 AM CST MON JAN 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
245 AM CST...
At 210 AM CST, Doppler radar was tracking a strong thunderstorm near
Bremond, or 17 miles north of Hearne, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Bremond.
LAT...LON 3114 9674 3134 9635 3135 9632 3130 9632
3130 9633 3129 9633 3127 9631 3125 9633
3123 9631 3122 9632 3117 9630 3114 9630
3104 9664
TIME...MOT...LOC 0810Z 229DEG 38KT 3112 9661
JLDunnSpecial weather statement, Jan 16, 2:43 AM CST, 1 hour 8 minutes before
Special Weather Statement National Weather Service Fort Worth TX 243 AM CST MON JAN 16 2017 TXZ146-147-161-160915- Limestone TX-Freestone TX-Navarro TX- 243 AM CST MON JAN 16 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREESTONE...NORTH CENTRAL LIMESTONE AND SOUTHEASTERN NAVARRO COUNTIES UNTIL 315 AM CST... At 243 AM CST, Doppler radar was tracking a strong thunderstorm over Mexia, moving northeast at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mexia, Fairfield, Wortham, Angus, Navarro, Mildred, Eureka, Tehuacana, Richland, Streetman and Kirvin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3174 9611 3162 9657 3182 9665 3206 9633 TIME...MOT...LOC 0843Z 241DEG 34KT 3171 9651 JLDunn
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:10 PM CST | Tornado Warning | FWD | Bosque | 35 min |
| Jan 15, 6:14 PM CST | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| Jan 15, 6:22 PM CST | Tornado Warning | FWD | Bosque, Hill | 38 min |
| Jan 15, 6:23 PM CST | Areal Flood Advisory | FWD | Denton, Tarrant | 112 min |
| Jan 15, 6:26 PM CST | Special Weather Statement | FWD | Denton | 64 min |
| Jan 15, 6:53 PM CST | Tornado Warning | FWD | Hill, Johnson | 37 min |
| Jan 15, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 52 min |
| Jan 15, 7:34 PM CST | Special Weather Statement | FWD | Hood, Parker, Tarrant | 56 min |
| Jan 15, 7:45 PM CST | Tornado Warning | FWD | Johnson | 30 min |
| Jan 15, 7:50 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 40 min |
| Jan 15, 8:04 PM CST | Tornado Warning | FWD | Johnson | 16 min |
| Jan 15, 8:06 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jan 15, 8:12 PM CST | Special Weather Statement | FWD | Hamilton, Lampasas, Mills | 63 min |
| Jan 15, 8:14 PM CST | Tornado Warning | FWD | Tarrant | 31 min |
| Jan 15, 8:27 PM CST | Special Weather Statement | FWD | Johnson, Tarrant | 18 min |
| Jan 15, 8:33 PM CST | Tornado Warning | FWD | Dallas, Tarrant | 27 min |
| Jan 15, 8:42 PM CST | Special Weather Statement | FWD | Dallas, Denton, Johnson, Somervell, Tarrant | 63 min |
| Jan 15, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 44 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 15, 9:30 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 60 min |
| Jan 15, 9:32 PM CST | Areal Flood Advisory | FWD | Cooke | 3 hr |
| Jan 15, 9:38 PM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 15, 9:51 PM CST | Special Weather Statement | FWD | Coryell | 24 min |
| Jan 15, 9:57 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jan 15, 10:01 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jan 15, 10:05 PM CST | Special Weather Statement | FWD | Ellis, Kaufman, Navarro, Rockwall | 55 min |
| Jan 15, 10:24 PM CST | Special Weather Statement | FWD | Fannin, Hunt | 51 min |
| Jan 15, 10:34 PM CST | Special Weather Statement | FWD | Coryell | 26 min |
| Jan 15, 10:50 PM CST | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Jan 15, 10:58 PM CST | Special Weather Statement | FWD | McLennan | 32 min |
| Jan 15, 11:04 PM CST | Special Weather Statement | FWD | Henderson, Kaufman, Rains, Van Zandt | 56 min |
| Jan 15, 11:16 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 59 min |
| Jan 15, 11:20 PM CST | Special Weather Statement | FWD | Delta, Hunt, Lamar | 55 min |
| Jan 15, 11:33 PM CST | Special Weather Statement | FWD | McLennan | 42 min |
| Jan 15, 11:35 PM CST | River Flood Warning | FWD | Dallas | 17 hr |
| Jan 15, 11:54 PM CST | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 66 min |
| Jan 16, 12:33 AM CST | River Flood Warning | FWD | Dallas | 38 hr |
| Jan 16, 12:53 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Van Zandt | 3 hr |
| Jan 16, 12:57 AM CST | Special Weather Statement | FWD | Henderson | 48 min |
| Jan 16, 1:19 AM CST | Special Weather Statement | FWD | Milam | 26 min |
| Jan 16, 2:10 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Jan 16, 2:43 AM CST | Special Weather Statement | FWD | Navarro | 32 min |
| Jan 16, 2:44 AM CST | Dense Fog Advisory | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more | 7 hr |
| Jan 16, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Leon | 45 min |
| Jan 16, 8:28 AM CST | River Flood Warning | FWD | Denton | 19 hr |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.